| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, when observed under the microscope lens was found to be bent and unusable.The same model lens was implanted to complete the surgery.Additional information has been requested.